Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Indomethacin, anyone have these odd symptoms before?

Frustrated101FFrustrated101 Posts: 279
edited 06/11/2012 - 8:23 AM in Pain Medications
Greetings all,

Got done with an emergency visit to the Rheumatologist yesterday and got my second gout attack within one year, so another issue to deal with.Got rx'd Indomethacin, which despite its extreme nausea works ok, I took it for a month last year and still ended up suffering for 3 months till the dreaded "steroid" shot of doom.

Anyways, I got calls into my doctor and awaiting the verdict but has anyone gotten(these 5 concern me after only one dose 50 mg):

1.Extreme giddiness(actually laughing hard for no reason)
2.vertigo (really bad as well), ears felt plugged at times
3.itchiness without any signs of rash
4.really amped feeling, still awake and everything seems "brighter" very odd.
5.Very frequent urination to the point of near dehydration

The rest are the usual for NSAIDs and me, nausea, loss of appetite, overall sickly feeling.
advertisement

Comments

  • Doesn't sound like 'You and Indocin' get along... sounds like an adverse drug reaction and I would be concerned too. See what your doc thinks b4 taking more.

    Now, I won't take NSAIDS because they tear up my gut, and I refuse them for that reason. Even tho they help my pain: I need a healthy GI tract to live. :)

    PS After awhile they can WRECK our gut... kidneys too. If we keep taking them when we have symptoms.
    (Lots of folks on dialysis today were surprised to learn that fact, after eating Ibuprofen like candy for many years and enduring 'a little indigestion' then eating antacids like candy, which can further hurt struggling kidneys FYI)


    All the best and hope this resolves without further trouble.

    Deb
  • Hi Frustrated I too had taken Indocin probably 6-7 years ago Was prescribed to me for Gout which now thankfully hasn't been an issue for close to 3 years. I had some pretty weird experiences with this drugsome much like yours but the strangest was it made me very jumpy to the point of paranoid. Also effected my vision and depth perception. I am not sure what I would suggest other than see your Dr soon as possible. My dDoc and I agreed I need to stop using immediatley and my chart now says ALLERGIC TO INDOMETHICIN. Talk with your doctor would be the best thing. Good Luck and God Bless Jim

  • Finally got the callback, well it looks like NSAID's are going on the not to use list minus Aleve which being milder in some cases has not done this before excepting the stomach aches.

    In this case:

    I got really fortunate that my PCP handles PM for me and despite my minimal complaints did get me my refill(w/o me even suggesting such a thing) for next month 3 days ahead with no effect on my contract, just need to last to next month on the appropriate date.
Sign In or Register to comment.